Journal of Symbolic Logic

Review: Paul F. Linke, Eigentliche und Uneigentliche Logik

Roderick M. Chisholm

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 4 (1957), 383-384.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733025

JSTOR
links.jstor.org

Citation

Chisholm, Roderick M. Review: Paul F. Linke, Eigentliche und Uneigentliche Logik. J. Symbolic Logic 22 (1957), no. 4, 383--384. https://projecteuclid.org/euclid.jsl/1183733025


Export citation